# SDR SWAA2025071590368

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 69,972 hours, 41,675 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL ABOVE 80KTS CAPT AND F/O AIRSPEED INDICATIONS DISAGREED. F/O AIRSPEED AND ALTITUDE WERE RELIABLE. EEC'S SWITCHED TO ALTERNATE.<[01] FOUND INSECT STUCK IN CAPT PITOT PROBE. REMOVED PROBE AND BLEW INSECT OUT WITH COMPRESSED AIR. INSTALLED CAPT PITOT PROBE PER AMM 34-11-01. LEAK AND OPS CHECK GOOD PER AMM 34-11-00.
